# SDR 97FDEA00638

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634310
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER FLANGE OF FRAME BS 1050, RBL 9, WL 155 ON PREVIOUS REPAIR, CRACK EXTENDS .5 BEYOND STOP DRILL HOLE.  *S/D*  CUT OUT DAMAGED FRAME SECTION AND REPAIRED PER FED-EX SRM 53-40-3.
